# SDR DL76S972089

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: AE70577776
- Condition: Ruptured
- Location: Center Syst
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN LOST CENTER HYDRAULIC SYSTEM FLUID AND PRESS.  FOUND ADP PRESSURE LINE LEAKING.  REPLACED SAME.
